Communications in Mathematical Physics

Some remarks on the paper of Callias: ``Axial anomalies and index theorems on open spaces''

R. Bott and R. Seeley

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 62, Number 3 (1978), 235-245.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103904396

Mathematical Reviews number (MathSciNet)
MR0507781

Zentralblatt MATH identifier
0409.58019

Subjects
Primary: 58G10
Secondary: 81E10

Citation

Bott, R.; Seeley, R. Some remarks on the paper of Callias: ``Axial anomalies and index theorems on open spaces''. Comm. Math. Phys. 62 (1978), no. 3, 235--245. https://projecteuclid.org/euclid.cmp/1103904396.


Export citation

See also

  • Remarks on : Constantine Callias. Axial anomalies and index theorems on open spaces. Communications in Mathematical Physics Volume 62, Number 3, (1978), pp. 213-234.